# SDR DHLA201000002

- Difficulty date: January 7, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 87,107 hours, 32,305 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 57153545549
- Part serial: 3220146108
- Condition: Leaking
- Location: Nose
- Part time: 2 hours, 1 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK, MX REPORTED LEAK FROM NOSE GEAR. RII ITEM. ACFT IS GROUNDED- REPLACING NOSE GEAR ASSY.
